# SDR AALA200802317

- Difficulty date: September 9, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 56,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25 WOULD NOT GO OUT WHEN POWER WAS REMOVED FROM ACFT.  FOUND BAD LIGHT SOCKET AT SEAT 16D.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25.  SYSTEM GROUND CHECKED NORMAL OPS.
